It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2005, 02:57 AM   #1
Senior Member
(female)
 
Join Date: May 2005
Location: California
Posts: 140
P00hbear HB User
I feel awful on Ortho-Tricylen Lo

Hi, I just started taking Ortho-Lo a couple of weeks ago and I feel really awful. I have to take lo estrogen pills because of high blood pressure but I wonder if I am better off with no pill even though my periods are heavy and painful. I feel crampy, hot, nauseated, tired, and moody! We are going on vacation next Saturday and I am worried about feeling this way. I feel like I am about to start also but I wonder what would happen if I stopped the pill now.

I used to be on Desogen and felt great. I had to stop it because of the blood pressure.

Any advice anyone?

 
Old 08-06-2005, 05:34 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: I feel awful on Ortho-Tricylen Lo

Quote:
Originally Posted by P00hbear
Hi, I just started taking Ortho-Lo a couple of weeks ago and I feel really awful. I have to take lo estrogen pills because of high blood pressure but I wonder if I am better off with no pill even though my periods are heavy and painful. I feel crampy, hot, nauseated, tired, and moody! We are going on vacation next Saturday and I am worried about feeling this way. I feel like I am about to start also but I wonder what would happen if I stopped the pill now.

I used to be on Desogen and felt great. I had to stop it because of the blood pressure.

Any advice anyone?

These crappy side effects are normal, and it's recommended that you deal with it for at least 3 months. Desogen is different than Ortho Tri-Cyclen Lo, so of course, your experience wouldn't be the same.

I'd suggest changing your pill time; take it at bedtime if you normally take it during the day. Try to stick it out.

 
Sponsors Lightbulb
   
Old 08-06-2005, 08:01 AM   #3
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 13
AznaOnEarth HB User
Re: I feel awful on Ortho-Tricylen Lo

I just started Ortho-Tricylen Lo a week ago and the first 3 days I had all those side effects but then I started eating 3 heathy meals a day and now I have no side effects.

 
Old 08-10-2005, 09:01 AM   #4
Newbie
(female)
 
Join Date: Aug 2005
Posts: 1
julebules HB User
Re: I feel awful on Ortho-Tricylen Lo

My first week on Ortho-Tricylen Lo I was unreasonablly irritable, picking fights with practically everyone close to me. My second week the crying started. Random sadness overcomes me. I haven't been able to sleep and the worrying is very reminiscent of a depressive episode. I too am about to leave for a vacation. 10 days in California, but I can't help but wonder what the next week will bring. I can't stand this lack of emotional control. I know I am pushing my loved ones away. Tell me this will pass!!!

Last edited by julebules; 08-10-2005 at 09:03 AM.

 
Old 08-10-2005, 01:30 PM   #5
Senior Member
(female)
 
Join Date: May 2005
Location: California
Posts: 140
P00hbear HB User
Re: I feel awful on Ortho-Tricylen Lo

Hi there, actually I was having so many problems I stopped taking it over the weekend, I just could not handle it. I feel so much better now, back to my old self. In fact, I was back to my old self the day I stopped taking it. It was a huge relief. It was not possible to do it for three months given the pain and emotional problems it caused for me. I will have to deal with a painful cycle and probably during my vacation, but I know what to expect with that and it is much better than what I was dealing with.

Check with your Dr. ASAP and see what they think about it, maybe you can get something else or just restart again after the vacation, I am not sure what your situation is so it is important to talk to your Dr. before making any decisions.

 
Old 08-10-2005, 05:20 PM   #6
Senior Member
(female)
 
Join Date: Aug 2005
Posts: 189
Skylar333 HB User
Re: I feel awful on Ortho-Tricylen Lo

Taking it at night worked the best for me because the side effects all happened to me at night and I was usually asleep for them. Give the pill some time to see if the side effects will ease up. I got pregnant while on these pills. I had only missed one too. So make sure you take them everyday and at the same time. Try talking to your gyno if the side effects don't ease up in a few weeks.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Some Pain Management Stories Administrator Share Your Pain Management Story 40 02-26-2008 09:22 PM
Terrible neuro appt.....feel like bursting into tears!! Sarahlou Multiple Sclerosis 13 07-30-2007 01:42 PM
Just started Ortho Tri-cyclen Lo Ladykit1980 Birth Control 6 08-09-2006 05:00 PM
Ortho Tri- Cyclen, good for acne? lexla Acne 16 11-22-2005 09:02 AM
How long before you feel bc effects? Moonrize Menopause 5 12-02-2004 05:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (742), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!